T Nation

Cypionate Liquid Turned Solid


#1

I made a batch of cypionate powder in 20 ml bottles. I went out to run errands and discovered all ten bottles had went from a liquid state to a solid state. Any suggestions on how to fix this?


#2

What was your mg/ml for the mix? What solublizers did you use?


#3

the gear crashed

run hot water over the vials until it returns to liquid state… you’ll probably have to do this each time you pin


#4

If it crashes there is something wrong, like not enough benzyl benzoate for the mix, or trying to cram too many mg of test/ml., . The heating will temporarily fix the symptoms so you can inject, but it hasn’t addressed the cause, so you might end up with recrystallization in your body, making it harder to absorb in the bloodstream, and can lead to unnecessary pain at the site.


#5

Try adding some eo


#6

Ethyl oleate is what they use for high mg /ml solutions. Definitely smooth and easier to inject. It doesn’t agree with some people(I am one of them) and will cause a massive welt, and lots of PIP. I feel really sick for the first 3-4 days of a once per week injection with EO in the mix.


#7

[quote]Beyond Beyond wrote:
Ethyl oleate is what they use for high mg /ml solutions. Definitely smooth and easier to inject. It doesn’t agree with some people(I am one of them) and will cause a massive welt, and lots of PIP. I feel really sick for the first 3-4 days of a once per week injection with EO in the mix. [/quote]

Ya i just figured eo might stabilize it if high concentration was the issue